# SDR ASAA2016051616759

- Difficulty date: May 16, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 70,346 hours, 47,063 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Slide
- Part time: 50,885 hours, 28,776 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS THAT THE R1 SLIDE PRESSURE IS LOW.  ACFT GROUNDED.  REPLACED R1 SLIDE REF AMM 25-61-35.
